Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characterization of lower semicontinuous convex functions


Authors: R. Correa, A. Jofré and L. Thibault
Journal: Proc. Amer. Math. Soc. 116 (1992), 67-72
MSC: Primary 49J52; Secondary 26B25, 47N10
MathSciNet review: 1126193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a lower semicontinuous function defined on a reflexive Banach space is convex if and only if its Clarke subdifferential is monotone.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49J52, 26B25, 47N10

Retrieve articles in all journals with MSC: 49J52, 26B25, 47N10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1126193-4
PII: S 0002-9939(1992)1126193-4
Article copyright: © Copyright 1992 American Mathematical Society